# SDR CA970731014

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Condition: Intermittent
- Location: Flaps
- Component: Courter, 1812996
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH FLAPS FAILED TO EXTEND BEYOND 15 UNITS WITH 25 SELECTED. GO-AROUND AND FLAPS 15 LANDING MADE. ON GROUND FLAPS CYCLED THROUGH FULL RANGE WITHOUT ADVERSE EFFECTS. INDICATOR REPLACED.
